# SDR UIEA2019012403020

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,683 hours, 19,089 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 193
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL BOOST PUMP C/B POPS OUT AFTER 20-30 SECONDS OF OPERATION. ( R/R LT AFT FUEL BOOST PUMP IAW AMM 28-22-03. )
